# SDR IPXA2018100194527

- Difficulty date: September 22, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 57,853 hours, 19,426 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 145T51991
- Condition: Corroded
- Location: Bs 955-1112
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE MAIN DECK SEAT TRACK UPPER FLANGE AT BS 955 - 1112 , LBL 33.  REPAIRED IAW SRM 53-00-52-1A-1, DETEIL III, REV 72.01.
